American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michael M. Brady. Meromorphic solutions of a system of functional equations involving the modular group . Proc. Amer. Math. Soc. 30 (1971) 271-277. MR 0280712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. I . Trans. Amer. Math. Soc. 137 (1969) 345-359. MR 0236360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. II . Trans. Amer. Math. Soc. 137 (1969) 361-374. MR 0236360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard Rochberg. The equation $(I-S)g=f$ for shift operators in Hilbert space . Proc. Amer. Math. Soc. 19 (1968) 123-129. MR 0222672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. P. Hillman, D. G. Mead, K. B. O’Keefe and E. S. O’Keefe. A dynamic programming generalization of $xy$ to $n$ variables . Proc. Amer. Math. Soc. 17 (1966) 720-723. MR 0231624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. G. Straus. A functional equation proposed by R. Bellman . Proc. Amer. Math. Soc. 10 (1959) 860-862. MR 0115033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Fulton Koehler and Charles M. Braden. An oscillation theorme for solutions of a class of partial difference equations . Proc. Amer. Math. Soc. 10 (1959) 762-766. MR 0120483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] K. L. Cooke. The rate of increase of real continuous solutions of certain algebraic functional equations . Trans. Amer. Math. Soc. 92 (1959) 106-124. MR 0107765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Tomlinson Fort. Linear difference and differential equations satisfying conditions at more than one point . Proc. Amer. Math. Soc. 9 (1958) 287-292. MR 0093661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. B. Sumner. Generalized powers of the difference operator . Trans. Amer. Math. Soc. 87 (1958) 526-540. MR 0096912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] T. M. Apostol and Abe Sklar. The approximate functional equation of Hecke's Dirichlet series . Trans. Amer. Math. Soc. 86 (1957) 446-462. MR 0094319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. H. B. Kemperman. A general functional equation . Trans. Amer. Math. Soc. 86 (1957) 28-56. MR 0094610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1